Loading...

Skip Navigation LinksHome > Support Groups > Discussion Messages
Men’s health :
Impotence / Erectile Dysfunction

Erectile dysfunction happens when a man is not able to have or maintain an erection as much as he or his partner wants.

If you want to know more about this problem and how it can be treated, join this online support group for erectile dysfunction. You will meet doctors and others dealing with this problem.

 

Join this Group


 











Loading...

Discussions
Add a topic Recent discussions
Start watching this topic
Erectile

I am 33 year old male from Bangalore. I have premature ejaculation problem it occurs in less than 1.5 minutes after insertion. I want to consult a doctor, so kindly tell me which doctor I should refer to in Bangalore?

Posted on : Wednesday, December 23, 2009 10:17 AM
Add reply       No of replies : 7

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 
greetings from paschar; ones mind is the greatest sex organ in the human body, when one learns to control their excitement then and only then will premature ejaculation no longer be a problem, if you feel the onset of ejaculation starting just pause for a moment (hold it back) then proceed at a slower pace (your partner will love you for it) been there done that and still with the same woman after 30 years. paschar
Replied on Saturday, January 30, 2010 4:15 PM
I agree with the reply given by Paschar. However it sometimes becomes acute or becomes a long term problem. Then it may be necessary to take medications. Taking Viagra or any other such pills is more harmful and may aggravate the condition.

If you need more detailed information and suggestions of 100% safe medications you may contact me with complete details of your life style, eating habits, as well as your occupation.
Contact me directly at consultant_doctor@ayucorps.com or through http://www.ayucorps.com

Thanks
Dr. Pramod Kumar
Replied on Sunday, February 14, 2010 7:58 AM
We did a little web search and found a listing of the Sagar Hospital that may be able to refer you to a urologist located in Bangalore. The side effects of Viagra is that it can cause strokes in the retinal nerve of the eyes when a strong dose is taken at your age. However you would not need Viagra as it is only given to older males as a last resort.
Replied on Monday, February 15, 2010 9:07 AM
Hello Prof. Stephen Douglas Waner!
Good morning & good regards.
I hereby wnat to tell you that the problem indicated by patient SivaC is not a problem of Urology. It is a problem of local nervine and muscular weakness, and you are write that Viagra is very much harmful hence I am writing so that if he will contact me I will give proper suggestion for his treatment to cure him.
Thanks
Replied on Tuesday, February 16, 2010 12:02 AM
Dr. Pramod Kumar
I am not interest on Ayurvedic medicine, I was consult with ayurvedic medicine no improvement at all. I was spent lots of money only. They will not give prober treatment at all. There giving some tab but no use at all. Only there asking 10k or 20k with out prober description. So that I am looking for English medicine.
Replied on Tuesday, February 16, 2010 7:46 AM
 




Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 219508 Members and 444 Groups.
Last Updated - Nov 17, 2017 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2017 Medindia4u.com Pvt. Ltd. All rights reserved.